The Annals of Mathematical Statistics

The Time Dependence of a Single-Server Queue with Poisson Input and General Service Times

Lajos Takacs

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 33, Number 4 (1962), 1340-1348.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177704366

Digital Object Identifier
doi:10.1214/aoms/1177704366

Mathematical Reviews number (MathSciNet)
MR141169

Zentralblatt MATH identifier
0117.36003

JSTOR
links.jstor.org

Citation

Takacs, Lajos. The Time Dependence of a Single-Server Queue with Poisson Input and General Service Times. Ann. Math. Statist. 33 (1962), no. 4, 1340--1348. doi:10.1214/aoms/1177704366. https://projecteuclid.org/euclid.aoms/1177704366


Export citation